All Journal Entries Journals

finished effexor

Sep 06, 2008 - 2 comments

stopped today. no problems at all.

Mood Tracker
Comments
Post a Comment
Avatar universal
by RJ233, Sep 08, 2008
I hope you are still doing well after the effexor. I hope the Lamictal will do as well for you as it has done for me. It takes some time for your body to adjust to it so it takes affect, but the way it did for me was, there was no difference for a few days, then, about the 3rd or 4th day, I could feel a calming affect, and big difference. It has been the best one I have been on though the dr did go from 100mg to 200mg when I started having problems. It just took a big turn around in me. I am much better at mind control. I think one of the side affects is to be talkative, of course, I have it, but I can live with that much easier than the problems it took away. RJ

599945 tn?1240382354
by irishwriter, Sep 09, 2008
i was supposed to start it yesterday but pdoc was busy so i don't know when am starting now. am really ready to give up on the meds. told pdoc it's really difficult to keep taking lithium when is seems to have no effect other than side effects of nausea and memory problems and an inability to read.

Post a Comment